# SDR R61A202002200210

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348001
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIPS AT FR75 STGR 29R-29L (2EA). REMOVED 2EA AFT CARGO COMPARTMENT
CORRODED SHEAR CLIPS AT FR75 STGR 29R-29L. LOCATED, DRILLED AND INSTALLED 2EA NEW AFT CARGO COMPARTMENT CORRODED SHEAR CLIPS AT
FR75 STGR 29R-29L REF. EMB SRM 51-40-08.
